# SDR DALA2019011500259

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 75,632 hours, 57,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR WENT OFF IN AFT RT SIDE LAV ON DESCENT. LEAD F/A FOLLOWED PROCEDURE TO SILENCE IT. PERFORMED GVI OF LAV FOR INDICATIONS OF SMOKE NON NOTED. REMOVED AND REPLACED RT AFT LAV SMOKE DETECTOR PER AMM 26-13. PERFORMED LAV SMOKE DETECTION TEST PER AMM 26-13. OPS CHECK GOOD A/C OK FOR SVC NO 30 DAY HISTORY. (LP4999580)
